IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
Union of Bulgarian Mathematicians >
Union of Bulgarian Mathematicians 2011 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1920

Title: A Limit Theorem for Multi-Type Subcritical Age-Dependent Branching Processes with two Types of Immigration
Other Titles: Гранична теорема за докритичен многомерен разклоняващ се процес, зависещ от възрастта с два типа имиграция
Authors: Slavtchova-Bojkova, Maroussia
Keywords: Multi-Dimensional Bellman-Harris Process
Galton-Watson Process
Immigration at Zero
Immigration of Renewal Type
Regenerative Process
Issue Date: 2011
Publisher: Union of Bulgarian Mathematicians
Citation: Union of Bulgarian Mathematicians, Vol. 40, No 1, (2011), 314p-319p
Abstract: This work continues the study of the classical subcritical age-dependent branching process and the effect of the following two-type immigration pattern in multidimensional case. At a sequence of renewal epochs a random number of immigrants of different types enters the population. Each subpopulation stemming from one of these immigrants is revived by new immigrants and their offspring whenever it dies out, possibly after an additional delay period. Individuals from the same type have the same lifetime distribution and produce offspring according to the same reproduction law. This is the p-dimensional Bellman-Harris process with immigration at zero and immigration of renewal type (BHPIOR). With this paper we complete the study of the one-dimensional case with its multi-type counterpart generalizing the convergence in probability for such processes. *2000 Mathematics Subject Classification: 60J80, 60K10.
Description: Марусия Н. Славчова-Божкова - В настоящата работа се обобщава една гранична теорема за докритичен многомерен разклоняващ се процес, зависещ от възрастта на частиците с два типа имиграция. Целта е да се обобщи аналогичен резултат в едномерния случай като се прилагат “coupling” метода, теория на възстановяването и регенериращи процеси.
URI: http://hdl.handle.net/10525/1920
ISBN: 1313-3330
Appears in Collections:Union of Bulgarian Mathematicians 2011

Files in This Item:

File Description SizeFormat
smb-vol40-num1-2011-314p-319p.pdf141.8 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback